Alert archive / Puerto Rico / High Surf Advisories in 2011
High Surf Advisory 9, NWS JSJ
NWS JSJ issued this high surf advisory at Dec 29, 2011, 2:01 AM CST. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Dec 29, 2011, 2:01 AM CST (08:01 UTC)
- Expired
- Dec 30, 2011, 7:00 PM CST
- In force
- 41 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
061 WHCA42 TJSJ 290801 CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 401 AM AST THU DEC 29 2011 ...LONG PERIOD SWELL TO ARRIVE ON NORTHERN COASTS TODAY... .SWELL OF 8 TO 10 FEET WITH 13 TO 15 SECOND PERIODS HAVE ARRIVED AT THE OUTER BUOY AND WILL MOVE INTO THE COASTAL WATERS THIS MORNING. WAVES OF 10 TO 16 FEET ARE POSSIBLE ON COASTS WITH A NORTHERN EXPOSURE. PRZ001-002-005-008-010-012-VIZ001-292200- /O.NEW.TJSJ.SU.Y.0009.111229T0801Z-111229T2200Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 401 AM AST THU DEC 29 2011 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM AST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM AST THIS EVENING. * WAVES AND SURF: WAVES OF 7 TO 8 FEET EVERY 13 TO 15 SECONDS WILL GENERATE SURF OF 10 TO 16 FEET. * TIMING: SURF RAMPING UP QUICKLY THIS MORNING THEN WEAKENING. * IMPACTS: A HIGH RISK OF RIP CURRENTS...ESPECIALLY IN THE AFTERNOON. MINOR COASTAL EROSION POSSIBLE. * THE TIMES AND HEIGHTS OF THE NEXT HIGH TIDES TODAY FOR THE FOLLOWING LOCATIONS ARE: SAN JUAN HARBOR: 12:39 PM AST AT 1.5 FEET. ENSENADA HONDA, CULEBRA: 12:05 PM AST AT 0.9 FEET. MEAGAN'S BAY, SAINT THOMAS: 11:59 AM AST AT 1.3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ SNELL HTTP://WWW.WEATHER.GOV/SANJUAN
5 follow-up statements
449 WHCA42 TJSJ 291839 CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 239 PM AST THU DEC 29 2011 ...LONG PERIOD SWELL WILL CONTINUE THROUGH AT LEAST FRIDAY MORNING... .SWELL OF 8 TO 10 FEET WITH 13 TO 15 SECOND PERIODS HAVE ARRIVED AT THE COASTAL WATERS THIS AFTERNOON. BREAKING WAVES OF 10 TO 14 FEET ARE POSSIBLE ON COASTS WITH NORTHERN EXPOSURE. PRZ001-002-005-008-010-012-VIZ001-300900- /O.EXT.TJSJ.SU.Y.0009.000000T0000Z-111230T0900Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 239 PM AST THU DEC 29 2011 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 5 AM AST FRIDAY... THE HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL 5 AM AST FRIDAY. * WAVES AND SURF: WAVES OF 7 TO 8 FEET EVERY 13 TO 15 SECONDS WILL GENERATE SURF OF 10 TO 14 FEET. * TIMING: SURF CONTINUING THIS AFTERNOON THROUGH EARLY FRIDAY MORNING. * IMPACTS: A HIGH RISK OF RIP CURRENTS AFTERNOON AND MINOR COASTAL EROSION POSSIBLE. * THE TIMES AND HEIGHTS OF THE NEXT HIGH TIDES TODAY FOR THE FOLLOWING LOCATIONS ARE: SAN JUAN HARBOR: 12:58 AM AST FRIDAY AT 1.1 FEET. MAGENS BAY...SAINT THOMAS: 12:21 AM AST FRIDAY AT 0.3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANJUAN FC
100 WHCA42 TJSJ 292143 CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 543 PM AST THU DEC 29 2011 ...LONG PERIOD...NORTH SWELLS WILL CONTINUE TO AFFECT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THROUGH AT LEAST EARLY FRIDAY MORNING... .LONG PERIOD...NORTH SWELLS OF 5 TO 8 FEET WITH PERIODS OF 13 TO 15 SECONDS WILL CONTINUE TO AFFECT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THROUGH AT LEAST EARLY FRIDAY MORNING. THESE SWELLS WILL CONTINUE TO PRODUCE BREAKING WAVES OF 10 TO 14 FEET AND LOCALLY HIGHER ALONG THE NORTHWEST THROUGH NORTHEAST COASTS OF PUERTO RICO...CULEBRA...AND THE NORTHERN U.S. VIRGIN ISLANDS...RESULTING IN ROUGH AND DANGEROUS SURF CONDITIONS. PRZ001-002-005-008-010-012-VIZ001-300900- /O.CON.TJSJ.SU.Y.0009.000000T0000Z-111230T0900Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 543 PM AST THU DEC 29 2011 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 5 AM AST FRIDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT FOR THE NORTHWEST THROUGH NORTHEAST COASTS OF PUERTO RICO...CULEBRA...AND THE NORTHERN U.S. VIRGIN ISLANDS UNTIL 5 AM AST FRIDAY. * WAVES AND SURF: LARGE BREAKING WAVES OF 10 TO 14 FEET AND LOCALLY HIGHER ARE EXPECTED. * TIMING: ROUGH AND DANGEROUS SURF CONDITIONS WILL CONTINUE THROUGH AT LEAST EARLY FRIDAY MORNING. * IMPACTS: LARGE BREAKING WAVES...FREQUENT AND STRONG RIP CURRENTS AND SOME MINOR BEACH EROSION ARE EXPECTED. * THE TIME AND HEIGHT OF THE NEXT HIGH TIDE FOR THE FOLLOWING LOCATIONS ARE: SAN JUAN HARBOR: 12:58 AM AST FRIDAY AT 1.1 FEET. MAGENS BAY SAINT THOMAS: 12:21 AM AST FRIDAY AT 0.3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH AND DANGEROUS SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANJUAN
857 WHCA42 TJSJ 300901 CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 501 AM AST FRI DEC 30 2011 ...LONG PERIOD...NORTH SWELLS CONTINUE... .LONG PERIOD...NORTH SWELLS OF 5 TO 8 FEET WITH PERIODS OF 13 TO 15 SECONDS HAVE CONTINUED TO AFFECT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES. THESE SWELLS WILL CONTINUE TO PRODUCE BREAKING WAVES OF 10 TO 14 FEET AND LOCALLY HIGHER ALONG THE NORTHWEST THROUGH NORTHEAST COASTS OF PUERTO RICO...CULEBRA...AND THE NORTHERN U.S. VIRGIN ISLANDS...RESULTING IN ROUGH AND DANGEROUS SURF CONDITIONS. PRZ001-002-005-008-010-012-VIZ001-302000- /O.EXT.TJSJ.SU.Y.0009.000000T0000Z-111231T0100Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 501 AM AST FRI DEC 30 2011 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 9 PM AST THIS EVENING... THE HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL 9 PM AST THIS EVENING. * WAVES AND SURF: LARGE BREAKING WAVES OF 10 TO 14 FEET AND LOCALLY HIGHER ARE EXPECTED. * TIMING: ROUGH AND DANGEROUS SURF CONDITIONS WILL CONTINUE THROUGH FRIDAY EVENING. * IMPACTS: LARGE BREAKING WAVES...FREQUENT AND STRONG RIP CURRENTS AND SOME MINOR BEACH EROSION ARE EXPECTED. * THE TIME AND HEIGHT OF THE NEXT HIGH TIDE FOR THE FOLLOWING LOCATIONS ARE: SAN JUAN HARBOR: 1:15 PM AST FRIDAY AT 1.3 FEET. MAGENS BAY SAINT THOMAS: 12:37 PM AST FRIDAY AT 1.0 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH AND DANGEROUS SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANJUAN
989 WHCA42 TJSJ 301820 CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 220 PM AST FRI DEC 30 2011 ...LONG PERIOD...NORTH SWELLS CONTINUE... .LONG PERIOD...NORTH SWELLS OF 5 TO 8 FEET WITH PERIODS OF 13 TO 15 SECONDS HAVE CONTINUED TO AFFECT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES. THESE SWELLS WILL CONTINUE TO PRODUCE BREAKING WAVES OF 10 TO 14 FEET AND LOCALLY HIGHER ALONG THE NORTHWEST THROUGH NORTHEAST COASTS OF PUERTO RICO...CULEBRA...AND THE NORTHERN U.S. VIRGIN ISLANDS...RESULTING IN ROUGH AND DANGEROUS SURF CONDITIONS. PRZ001-002-005-008-010-012-VIZ001-310100- /O.CON.TJSJ.SU.Y.0009.000000T0000Z-111231T0100Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 220 PM AST FRI DEC 30 2011 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS EVENING... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS EVENING. * WAVES AND SURF: LARGE BREAKING WAVES OF 10 TO 14 FEET AND LOCALLY HIGHER ARE EXPECTED. * TIMING: ROUGH AND DANGEROUS SURF CONDITIONS WILL CONTINUE THROUGH FRIDAY EVENING. * IMPACTS: LARGE BREAKING WAVES...FREQUENT AND STRONG RIP CURRENTS AND SOME MINOR BEACH EROSION ARE EXPECTED. * THE TIME AND HEIGHT OF THE NEXT HIGH TIDE FOR THE FOLLOWING LOCATIONS ARE: SAN JUAN HARBOR: 1:59 AM AST SATURDAY MORNING AT 1.1 FEET. MAGENS BAY SAINT THOMAS: 4:12 AM AST SATURDAY MORNING AT 0.5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH AND DANGEROUS SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANJUAN
723 WHCA42 TJSJ 310109 CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 909 PM AST FRI DEC 30 2011 ...NORTHERLY SWELLS WILL CONTINUE TO SLOWLY SUBSIDE THE REST OF TONIGHT... .THE LONG PERIOD...NORTHERLY SWELLS THAT HAVE BEEN AFFECTING THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES DURING THE PAST COUPLE OF DAYS...HAVE CONTINUED TO SLOWLY SUBSIDE THIS EVENING. ALTHOUGH SOME LOCALLY ROUGH SURF AND RIP CURRENTS ARE STILL POSSIBLE...BREAKING WAVES OF 10 FEET OR GREATER ARE NO LONGER EXPECTED. THEREFORE...THE HIGH SURF ADVISORY WAS ALLOWED TO EXPIRE. PRZ001-002-005-008-010-012-VIZ001-310215- /O.EXP.TJSJ.SU.Y.0009.000000T0000Z-111231T0100Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 909 PM AST FRI DEC 30 2011 ...HIGH SURF ADVISORY HAS EXPIRED... ALTHOUGH SOME LOCALLY ROUGH SURF AND RIP CURRENTS ARE STILL POSSIBLE THE REST OF TONIGHT...BREAKING WAVES OF 10 FEET OR GREATER ARE NO LONGER EXPECTED. THEREFORE...THE HIGH SURF ADVISORY WAS ALLOWED TO EXPIRE. $$ HTTP://WWW.WEATHER.GOV/SANJUAN
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this high surf advisory went out at Dec 28, 8:01 PM CST, 6 hours earlier.
Area forecast discussion, Dec 28, 8:01 PM CST, 6 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
1001 PM AST WED DEC 28 2011
.UPDATE...SOME PASSING SHOWERS WERE NOTED ACROSS THE COASTAL
WATERS EAST OF THE LOCAL REGION. FORECAST IS ON TRACK WITH ONGOING
WEATHER SITUATION...THEREFORE...LITTLE CHANGES WERE NEEDED AT
THIS TIME TO FORECAST GRIDS.
&&
.AVIATION...VFR CONDITIONS WILL CONTINUE TO PREVAIL ACROSS THE LOCAL
ISLANDS AND AT ALL TAF SITES DURING THE NEXT 24 HOURS. HOWEVER...
MVFR CONDITIONS AND LOCAL MOUNTAIN OBSCURATIONS ARE EXPECTED IN
ISOLATED TO LOCALLY SCATTERED SHOWERS. EXPECT EAST TO EAST SOUTHEAST
WINDS AT 5 TO 20 KTS ALL THE WAY FROM THE SURFACE TO AROUND 10 KFT
OVERNIGHT.
&&
.CLIMATE...2011 RANKS AS THE SECOND WETTEST YEAR IN NEARLY 113 YEARS
OF RECORD KEEPING IN THE SAN JUAN METRO AREA. AN IMPRESSIVE RAINFALL
TOTAL OF 87.70 INCHES HAS BEEN REPORTED AT THE SAN JUAN INTERNATIONAL
AIRPORT(TJSJ)...WHICH IS 31.35 INCHES ABOVE NORMAL AND JUST 1.80
INCHES BELOW OF 2010...THE WETTEST YEAR ON RECORD.
ACCORDING TO THE COOPERATIVE OBSERVER DATA...2011 WAS ALSO WET
ACROSS THE ENTIRE FORECAST AREA WITH 128% OF THE NORMAL
PRECIPITATION FALLING ACROSS ALL OF PUERTO RICO AND 123% OF THE
NORMAL PRECIPITATION FALLING ACROSS THE US VIRGIN ISLANDS.
NOT SURPRISINGLY...2011 RANKS AS THE TENTH WETTEST YEAR ON RECORD AT
CHARLOTTE AMALIE AIRPORT ON SAINT THOMAS(TIST) AND THE NINTH WETTEST
YEAR AT THE CHRISTIANSTED AIRPORT ON SAINT CROIX(TISX) WITH A TOTAL
OF 45.94 AND 47.46 INCHES RESPECTIVELY.
&&
.PREV DISCUSSION... /ISSUED 258 PM AST WED DEC 28 2011/
SYNOPSIS...ELONGATED MID TO UPPER LEVEL RIDGE REMAINS OVER THE
AREA. A SHORTWAVE TROUGH WILL MOVE ACROSS THE REGION
FRIDAY...INCREASING THE LOW LEVEL MOISTURE ACROSS THE REGION.
DISCUSSION...DEEP TROPOSPHERIC RIDGE HAS PASSED BY AND EXTENDS
WELL INTO THE ATLANTIC TOWARDS THE NORTHEAST OF PR/USVI. THIS WILL
CAUSE SHORTWAVES TO ARRIVE OVER THE AREA FROM THE WEST-SOUTHWEST
..UNTIL THE RIDGE RETROGRADES TO CUBA BY THE WEEKEND. GFS SHOWS
A RELATIVELY DEEP SHORTWAVE ARRIVING THU NIGHT/FRI WITH BETTER
MOISTURE. IN FACT...THE MODEL SHOWS PW VALUES INCREASING TO NEAR
1.9 INCHES BU FRIDAY...WITH THETA-E VALUES REACHING 333K.
ALSO...THE PRESSURE GRADIENT WILL INCREASE WHICH WILL INDUCE A
STRONG EAST TRADE WIND FLOW ACROSS THE REGION FRIDAY THROUGH
SUNDAY...WITH SURFACE WINDS BETWEEN 20-25 KTS.
IN THE LONG TERM...AFTER THE PASSAGE OF THIS TROUGH...PASSING
SHOWERS WILL AFFECT THE LOCAL AREA FROM TIME TO TIME...BUT MAINLY
IN THE EVENING AND EARLY MORNING HOURS. IS NOT UNTIL A WEEK FROM
NOW...MODELS SUGGEST A COLD FRONT COULD APPROACH THE LOCAL AREA
FROM THE NORTHWEST.
AVIATION...VFR CONDS CONT BUT ISOLD SHRA MAY BRIEFLY REDUCE CIG...
MAINLY TONIGHT FOR VI TAF SITES. WINDS ALOFT THROUGH THU TO BE ESE
15-25 KT.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 71 82 72 81 / 30 40 50 50
STT 74 85 75 85 / 30 40 50 50
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...SMALL CRAFT ADVISORY UNTIL 3 AM AST FRIDAY FOR SAN JUAN AND
VICINITY.
SMALL CRAFT ADVISORY UNTIL 3 PM AST FRIDAY FOR NORTH CENTRAL-
NORTHWEST.
VI...NONE.
&&
23/71Hazardous weather outlook, Dec 28, 5:36 PM CST, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 736 PM AST WED DEC 28 2011 AMZ710>745-PRZ001>013-292345- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 736 PM AST WED DEC 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT NORTH SWELLS ARE EXPECTED TO INVADE THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES TONIGHT AND THEN CONTINUE THROUGH AT LEAST THURSDAY NIGHT. THESE SWELLS AND WIND INDUCED WAVES WILL RESULT IN INCREASINGLY ROUGH AND HAZARDOUS MARINE CONDITIONS ACROSS THE LOCAL WATERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NORTH SWELLS AND WIND INDUCED WAVES WILL RESULT IN ROUGH AND HAZARDOUS MARINE CONDITIONS ACROSS THE LOCAL WATERS THROUGH AT LEAST SUNDAY. .SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION WILL NOT BE NEEDED AT THIS TIME. AMZ715-725-VIZ001-002-292345- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 736 PM AST WED DEC 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT NORTH SWELLS ARE EXPECTED TO INVADE THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES TONIGHT AND THEN CONTINUE THROUGH AT LEAST THURSDAY NIGHT. THESE SWELLS AND WIND INDUCED WAVES WILL RESULT IN INCREASINGLY ROUGH AND HAZARDOUS MARINE CONDITIONS ACROSS THE LOCAL WATERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NORTH SWELLS AND WIND INDUCED WAVES WILL RESULT IN ROUGH AND HAZARDOUS MARINE CONDITIONS ACROSS THE LOCAL WATERS THROUGH AT LEAST SUNDAY. .SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION WILL NOT BE NEEDED AT THIS TIME.
Nearby
High Surf Advisories in Puerto Rico, 2011High Surf Advisories in U.S. Virgin Islands, 2011Every high surf advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.